Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 113, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 18, 2006, 8:42 PM CDT for 4 counties in Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2006, 8:42 PM CDT (01:42 UTC)
- Expired
- Apr 18, 2006, 9:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Grundy County, MO, Linn County, MO, Livingston County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 148 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 3:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1582 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 190141 SVREAX MOC079-115-117-211-190230- /O.NEW.KEAX.SV.W.0113.060419T0142Z-060419T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 842 PM CDT TUE APR 18 2006 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI NORTHERN LINN COUNTY IN NORTH CENTRAL MISSOURI SOUTHEASTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI SOUTHWESTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI * UNTIL 930 PM CDT * AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR WHEELING...OR 6 MILES NORTHEAST OF CHILLICOTHE...AND MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES NORTHWEST OF MEADVILLE BY 850 PM CDT. 6 MILES NORTHWEST OF LINNEUS BY 905 PM CDT. BROWNING BY 920 PM CDT. THE TOWNS OF CHULA AND PURDIN ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LAT...LON 3992 9354 3974 9341 3996 9286 4011 9328 $$ MJ
2 follow-up statements
000 WWUS53 KEAX 190204 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 904 PM CDT TUE APR 18 2006 MOC117-190214- /O.CAN.KEAX.SV.W.0113.000000T0000Z-060419T0230Z/ LIVINGSTON MO- 904 PM CDT TUE APR 18 2006 ...THE SEVERE THUNDERSTORM WARNING FOR LIVINGSTON COUNTY HAS BEEN CANCELLED... AT 859 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3998 9346 3979 9329 3996 9286 4011 9328 $$ MOC079-115-211-190230- /O.CON.KEAX.SV.W.0113.000000T0000Z-060419T0230Z/ SULLIVAN MO-GRUNDY MO-LINN MO- 904 PM CDT TUE APR 18 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LINN...SOUTHEASTERN GRUNDY AND SOUTHWESTERN SULLIVAN COUNTIES UNTIL 930 PM CDT... AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF BROWNING...OR 16 MILES SOUTHEAST OF TRENTON...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BROWNING BY 915 PM CDT. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LAT...LON 3998 9346 3979 9329 3996 9286 4011 9328 $$ MJ
000 WWUS53 KEAX 190230 RRA SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 930 PM CDT TUE APR 18 2006 MOC079-115-211-190240- /O.EXP.KEAX.SV.W.0113.000000T0000Z-060419T0230Z/ SULLIVAN MO-GRUNDY MO-LINN MO- 930 PM CDT TUE APR 18 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LINN...SOUTHEASTERN GRUNDY AND SOUTHWESTERN SULLIVAN COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 928 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY...OR CALL THE NATIONAL WEATHER SERVICE IN PLEASANT HILL DIRECTLY AT 1-800-438-0596. LAT...LON 3998 9346 3979 9329 3996 9286 4011 9328 $$ MJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 4:20 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Apr 18, 4:20 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 420 PM CDT TUE APR 18 2006 .DISCUSSION... OF PRIMARY CONCERN IN THE FORECAST IS OUR POTENTIAL FOR SEVERE WEATHER LATE THIS AFTERNOON AND THIS EVENING ACROSS THE EASTERN HALF OF THE FORECAST AREA. WATER VAPOR IMAGERY SHOWS A LARGE CUTOFF LOW SLOWING PUSHING EAST ACROSS SOUTH DAKOTA THIS AFTERNOON. THE SURFACE LOW ASSOCIATED WITH THE CUTOFF IS STRADDLING THE STATE LINE BETWEEN NORTH AND SOUTH DAKOTA. A COLD FRONT EXTENDS SOUTH FROM THE SURFACE LOW...CURRENTLY ACROSS FAR EASTERN NEBRASKA AND KANSAS. A SECONDARY SURFACE LOW...CENTERED NEAR GARDNER KANSAS...HAS A WARM FRONT EXTENDING EAST ALONG AND JUST SOUTH OF THE MISSOURI RIVER. A DRY LINE ALSO EXTENDS SOUTH OF THE GARDNER LOW ALONG THE KANSAS MISSOURI BORDER. THE WARM FRONT WILL SLOWLY MOVE NORTH THIS AFTERNOON TO JUST NORTH OF THE MISSOURI RIVER BY THE LATE AFTERNOON HOURS. TEMPERATURES SOUTH OF THE FRONT HAVE BOUND UP INTO THE 80S WHILE AREAS FARTHER NORTH WERE STILL WALLOWING IN THE 70S. THIS HAS ALLOWED LIS SOUTH OF THE FRONT TO JUMP INTO THE -8 RANGE AS OF 2PM. HOWEVER...THE CAPPING INVERSION SOUTH OF THE FRONT IS VERY STRONG WITH 850MB TEMPS IN THE MID 20S AS PER THE 18Z SPRINGFIELD SOUNDING. SO...THOUGHTS ARE THAT WHEN STORMS GET GOING IT WILL BE IN THE PREFRONTAL TROUGH AHEAD OF THE COLD FRONT NORTH OF THE WARM FRONT...WERE THE INVERSION IS NOT QUITE AS STRONG. BACKING WAVES AT THE SURFACE NORTH OF THE FRONT...AND 35-40 KNOTS OF 0-6 KM SHEAR SUPPORT THE POTENTIAL FOR TORNADIC SUPERCELLS WITH LARGE HAIL. HENCE TORNADO WATCH 199 HAS BEEN ISSUED FOR THE EASTERN 2/3S OF THE FORECAST AREA UNTIL 11 PM...THIS IS EAST OF A LINE FROM SHERIDAN TO ODESSA AND URICH. FOR MORE INFORMATION ON THE POTENTIAL SEVERE WEATHER AND ITS LOCATION PLEASE REFER TO THE AREA WEATHER UPDATE...STLAWUEAX (FLUS73 KEAX). AFTER TONIGHT THE CUTOFF WILL SLOWLY TRACK EAST THROUGH THE NORTHERN PLAINS SWEEPING A DRY SURFACE HIGH SOUTH INTO THE CENTRAL PLAINS. THIS WILL KEEP US DRY WITH TEMPERATURES CLOSER TO NORMAL FOR THIS TIME OF YEAR. CUTTER && .PREV DISCUSSION... 420 AM... LATEST WATER VAPOR IMAGERY DEPICTS AN UPPER TROUGH NOW CROSSING THE NORTHERN ROCKIES. THE EVOLUTION OF THIS TROUGH AND ASSOCIATED SURFACE LOW FEATURES...AND THEIR IMPACT ON CONVECTIVE EVOLUTION TODAY ARE THE MAIN FORECAST FOR THE NEXT 24 HOURS. A LEE SIDE SURFACE LOW HAS DEVELOPED OVER WESTERN KANSAS...WITH A WARM FRONT EXTENDING SOUTHEAST ACROSS SOUTHEAST KANSAS AND NORTHERN ARKANSAS. A DRY LINE HAS ALSO DEVELOPED OVER CENTRAL OKLAHOMA BACK THROUGH CENTRAL TEXAS. THE UPPER TROUGH WILL EVOLVE INTO A CUTOFF SYSTEM TODAY...AS AN UPPER JET MAX REACHES FROM THE CENTRAL PLAINS TOWARD WESTERN IOWA. MEANWHILE AT THE SURFACE...TWO CENTERS OF LOW PRESSURE WILL ADVANCE EAST...WITH THE STRONGER SOUTHERN SEGMENT FORECAST TO CROSS CENTRAL MISSOURI LATE THIS AFTERNOON AND SOUTHEAST MISSOURI TONIGHT. AS THIS SURFACE LOW SHIFTS EAST TODAY...THE WARM FRONT WILL LIFT NORTH ACROSS THE OZARKS AND TOWARD CENTRAL MISSOURI. AT THE SAME TIME...THE DRY LINE AND COLD FRONT WILL SURGE EAST. THE COLD FRONT IS ANTICIPATED TO REACH THE KANSAS/MISSOURI BORDER AROUND 21Z...AND CLEAR THE FORECAST AREA AROUND 03Z. HAVE DRAWN THE FORECAST TOWARD THE BIT SLOWER NAM FRONTAL TIMING. STRONG WARM AIR ADVECTION AHEAD OF THE COLD FRONT WILL DRAW HIGHER DEWPOINTS NORTHWARD THROUGH THE DAY. MID 60 DEGREE DEWPOINTS ARE CURRENTLY NOTED OVER EASTERN OKLAHOMA/CENTRAL ARKANSAS. WITH THAT MOISTURE BEING DRAWN NORTH TODAY...AM EXPECTING LOW TO MID 60 DEGREE DEWPOINTS TO REACH CENTRAL AND INTO NORTHERN MISSOURI JUST AHEAD OF THE COLD FRONT. THE STRONG WARM AIR ADVECTION SHOULD ALLOW TEMPERATURES TO REACH THE MIDDLE 70S ACROSS THE NORTH TO THE MID AND EVEN UPPER 80S ACROSS THE SOUTH/SOUTHWEST FORECAST SECTIONS. THOUGH ELEVATED CONVECTION MAY DEVELOP EARLIER IN THE AFTERNOON...A STRONG CAPPING INVERSION IS FORECAST TO INHIBIT SURFACE BASED CONVECTION THROUGH MID AFTERNOON. MODEL PROGS CONTINUE TO SUGGEST IT WILL TAKE THE BETTER PART OF THE AFTERNOON TO BREACH THE CAP...AND THEN FINALLY HAVE SURFACE BASED CONVECTION DEVELOP BETWEEN 21Z AND 00Z ALONG THE ADVANCING SURFACE FRONT IN WESTERN MISSOURI. FORECAST CAPE VALUES AND SHEAR ARE MAXIMIZED FROM WARRENSBURG TO THE EAST/SOUTHEAST ALONG THE WARM FRONT...WHERE THE GREATEST THREAT FOR SEVERE WEATHER LOOKS TO BE SETTING UP...WITH THE POSSIBLE DEVELOPMENT OF SUPERCELL THUNDERSTORMS. THE STRONGER VERTICAL SHEAR ALONG THE WARM FRONT WILL SUPPORT AN INCREASED TORNADIC THREAT. THE STORMS MAY DEVELOP INTO A COMPLEX THIS EVENING AS THEY EXIT THE FORECAST AREA ALONG THE WITH COLD FRONT. TEMPERATURES WILL COOL TO CLOSE TO NORMAL VALUES TOMORROW THROUGH THE REMAINDER OF THE WORK WEEK. MEANWHILE THE UPPER LOW WILL CONTINUE TO ROTATE AND SLOWLY ADVANCE EAST TO THE GREAT LAKES BY THE WEEKEND. AS THE UPPER LOW PULLS FURTHER AWAY...UPPER RIDGING WILL AMPLIFY OVER THE PLAINS FOR THE WEEKEND AND TEMPERATURES WILL WARM ACCORDINGLY. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE KS...NONE WFO EAX
Hazardous weather outlook, Apr 18, 1:02 PM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 102 PM CDT TUE APR 18 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 102 PM CDT TUE APR 18 2006 ...SIGNIFICANT SEVERE WEATHER IS POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING THROUGH CENTRAL MISSOURI... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LOW PRESSURE AREA CURRENTLY LOCATED NEAR TOPEKA WILL MOVE INTO THE KANSAS CITY METRO AREA AROUND 3 PM THIS AFTERNOON...AND TO THE CARROLLTON AREA BY 7 PM THIS EVENING. A COLD FRONT EXTENDS NORTH AND SOUTH OF THIS LOW PRESSURE AREA...WITH A WARM FRONTAL BOUNDARY EXTENDING EAST OF THE LOW. THE COLD FRONT WILL MOVE TO NEAR THE US-71 HIGHWAY CORRIDOR BY 3 PM...AND TO NEAR THE US-65 HIGHWAY CORRIDOR BY 7 PM. THE WARM FRONT WILL SLOWLY LIFT NORTH TO ROUGHLY HIGHWAY US-24. THUNDERSTORMS MAY INITIALLY FORM ALONG THE COLD FRONT IN NORTHWEST MISSOURI...NORTH OF THE SURFACE LOW PRESSURE AND WARM FRONTAL BOUNDARY. ANY STORMS THAT DO FORM WILL THEN EXPAND IN COVERAGE SOUTH AND EAST ALONG AND NEAR THE COLD FRONT/WARM FRONT INTERSECTION. THERE IS SOME QUESTION AS TO WHEN STORMS WILL DEVELOP DUE TO A LAYER OF WARM AIR ACTING TO CAP THE ATMOSPHERE...HOWEVER LATEST INDICATIONS POINT TO SOMETIME BETWEEN 4PM AND 5PM NORTHEAST OF THE KANSAS CITY AREA. DUE TO HIGH INSTABILITY VALUES...ANY STORMS THAT DO FORM WILL QUICKLY BECOME SEVERE...WITH HIGH WINDS AND VERY LARGE HAIL AS THE PRIMARY THREATS. THE TORNADO THREAT WILL BE MAXIMIZED ALONG AND NORTH OF THE WARM FRONTAL BOUNDARY WHERE LOW LEVEL WINDS WILL BE DIRECTED OUT OF THE SOUTHEAST. THIS AREA INCLUDES THE CITIES OF CHILLICOTHE...MACON... CARROLLTON...MOBERLY...MARSHALL...FAYETTE...SEDALIA...AND BOONVILLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND EARLY THIS EVENING ACROSS CENTRAL MISSOURI...GENERALLY EAST OF A LINE FROM GRANT CITY TO CLINTON. 21
In the hours before
Local storm report, Apr 18, 8:00 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
800 PM CDT TUE APR 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 6 E CHILLICOTHE 39.79N 93.45W
04/18/2006 M1.00 INCH LIVINGSTON MO TRAINED SPOTTER
&&
RDWLocal storm report, Apr 18, 8:27 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
827 PM CDT TUE APR 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL FAYETTE 39.15N 92.69W
04/18/2006 M2.50 INCH HOWARD MO TRAINED SPOTTER
&&
DUXLocal storm report, Apr 18, 8:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT TUE APR 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL BOONVILLE 38.96N 92.75W
04/18/2006 E1.00 INCH COOPER MO TRAINED SPOTTER
QUARTER SIZE HAIL JUST WEST OF BOONVILLE ON I-70 AT EXIT
111
&&
RDWLocal storm report, Apr 18, 8:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT TUE APR 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL NEWTOWN 40.38N 93.33W
04/18/2006 M1.25 INCH SULLIVAN MO TRAINED SPOTTER
0831 PM HAIL 1 S LACLEDE 39.77N 93.17W
04/18/2006 M1.00 INCH LINN MO LAW ENFORCEMENT
&&
DUXLocal storm report, Apr 18, 8:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
840 PM CDT TUE APR 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 4 NE MT MORIAH 40.37N 93.75W
04/18/2006 M2.75 INCH HARRISON MO STORM CHASER
&&
DUXLocal storm report, Apr 18, 8:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
842 PM CDT TUE APR 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 8 W PRINCETON 40.40N 93.73W
04/18/2006 M1.75 INCH MERCER MO EMERGENCY MNGR
GOLFBALL SIZE HAIL REPORTED BY DEPUTY SHERIFF AND
AMATEUR RADIO
0835 PM HAIL 8 W PRINCETON 40.40N 93.73W
04/18/2006 M1.75 INCH MERCER MO LAW ENFORCEMENT
&&
RDWThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:09 PM CDT | Tornado Warning | EAX | Livingston | 36 min |
| Apr 18, 7:13 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer, Putnam | 47 min |
| Apr 18, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Howard, Saline | 47 min |
| Apr 18, 7:30 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Livingston | 45 min |
| Apr 18, 7:38 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 37 min |
| Apr 18, 7:54 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Livingston | 51 min |
| Apr 18, 8:00 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 23 min |
| Apr 18, 8:03 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 42 min |
| Apr 18, 8:25 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 12 min |
| Apr 18, 8:30 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer, Putnam | 45 min |
| Apr 18, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon | 46 min |
| Apr 18, 8:47 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 43 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.